# SDR DALA2024101009920

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0598532) PASSENGER COMPARTMENT FLOOR STRUCTURE, FLOOR SUPPORT STA 298 RBL 12 WL 208 CORRODED. REMOVED, REPLACED AND INSTALLED FLOOR SUPPORT BTW STA 298 TO 312, RBL 12 WL 208 IAW B737-800 SRM 51-40-02-0G AND DWG 141A5400.
